# SDR UPS02839691

- Difficulty date: September 29, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING LE UPPER RIB IS CRACKED AT XFS 797.5.      STOP DRILLED CRACK,  NDT VERIFIED CRACK IS TERMINATED AT STOP DRILL, FABRICATED AND INSTALLED DOUBLER I.A.W. SRM. 57-2-0 FIG. 2
